# SDR DALA2017022701579

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT EMERGENCY EXIT DOOR FRAME PAN UPPER AREA BS 864 TO 880. DAMAGE AREA WAS REPAIRED IAW ETI-88-17-063 REV 5, ER/A 554155-14 REV. ORIG. AND SRM 53-05 FIG 32.
